# SDR DL72W011787

- Difficulty date: November 11, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N295WA
- Make and model: Boeing 727247
- Aircraft serial: 22532
- Aircraft time: 61,136 hours, 41,526 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Part serial: 683
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OUT AT R1 AND CENTER OVERWING.  REPLACED EMERGENCY LIGHT ASSY AT R1, REPLACED EMERGENCY LIGHT BATTERY AT OVERWING EXIT, OPS CHECKS OK.
